# SDR SWAA2024050271690

- Difficulty date: April 7, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE SIDE PLATE HAS LIGHT CORROSION AROUND FASTENER HOLES FROM STA 500F TO 500I LBL 24.<[01] BLENDED AREAS; REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED FROM STA 500B + 10 TO 500I ON NR # TTG8Q00SLBEU.;[02] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))]
